On the Conservation Laws of Modified KdV-KP Equation


Creative Commons License

YAŞAR E., SAN S.

FILOMAT, vol.31, no.6, pp.1483-1490, 2017 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 6
  • Publication Date: 2017
  • Doi Number: 10.2298/fil1706483y
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1483-1490

Abstract

In this paper we study the conservation laws of modified Korteweg-de Vries-Kadomtsev Petviashvili equation (mKdV-KP). As the considered equation is of evolution type, no recourse to a Lagrangian formulation is made. However, we show that using the partial Lagrangian approach and the multiplier method one can obtain a number of local and nonlocal conservation laws for underlying equation.